# SDR ASAA2022112040878

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,701 hours, 1,772 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SATCOM RECEIVERS HAD A VERY LOW VOLUME, WHICH MADE COMMUNICATION RECEPTION IMPOSSIBLE, FMC MENU OPS CHECK OK. GROUNDED - YES. PERFORMED SAT #1 & SAT #2 VOICE COMMUNICATION TEST WITH ALASKA DISPATCH NORMAL B737-9 AMM 23-15-00-710-801.
